dear mam, me anf my gf had sex on 29th dec. then she took i pill after 14 hrs. and bleed on 5th jan. for 3 days. then her next expected period to due on 13th jan. and she got that, but in this month she had not got till now.
what is the chances of getting her pregnanat? plz help
Welcome to ehealthforum,
The bleeding that she experienced after taking emergency contraception could be due to withdrawal bleeding that usually occurs within 5-7 days of taking the emergency contraception. If she has got her normal periods at her expected period time, the chances of pregnancy can be ruled out. Wait and watch for her next periods. She should visit her doctor/gynecologist for further evaluation if periods are missed or abnormal, or if she suspects chances of pregnancy. If pregnancy gets ruled out and if you intend to remain sexually active, you should consider getting her started on suitable regular birth control measures to be protected (after her periods). She should be regular with birth control use as instructed. Avoid having unprotected sexual contact and avoid repeated use of emergency contraception.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.